•  
  •  
 

Editors

Editors: Mark Huber, Claremont McKenna College
  Gizem Karaali, Pomona College
 
Welcome to the Journal of Humanistic Mathematics, an online-only, open-access, peer-reviewed journal. Please feel free to browse our website and add your email to our database if you would like to receive a Table of Contents for each issue in your email.

We would love to hear from you! Please email the editors (Mark Huber at mhuber@cmc.edu and Gizem Karaali at gizem.karaali@pomona.edu), or submit a response directly to any of the published articles or essays (you can use the Submit A Response link on the relevant page). Alternatively, if you prefer snail mail, you can use the following address:

Journal of Humanistic Mathematics
Claremont Center for the Mathematical Sciences
610 North College Avenue
Claremont, CA 91711
United States of America

JHM is an online-only, open-access, peer-reviewed journal published by the Claremont Colleges Library. Our emphasis is on the aesthetic, cultural, historical, literary, pedagogical, philosophical, psychological, and sociological aspects of mathematics as a human endeavor. More broadly, we aim to provide a forum for both academic and informal discussions about matters mathematical.

Current Issue:
Volume 6 Issue 2 (July 2016)

Front Matter

Editorial

PDF

Connections
Mark Huber and Gizem Karaali

Articles

PDF

Humanizing Mathematics through Ethnomodelling
Milton Rosa and Daniel Clark Orey

Exposition

PDF

Patterns Formed by Coins
Andrey M. Mishchenko

The World of Mathematics

Book Reviews

Poetry

PDF

Quantitative Literacy
Thomas L. Moore

PDF

Menger Sponge
E Laura Golberg

PDF

Calculus Problems
Joshua N. Cooper

PDF

An Exercise on Limits
Manya Raman-Sundström

Fiction

Announcement